# SDR SWAA023003

- Difficulty date: December 23, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 19,180 hours, 16,275 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 6546113
- Condition: Corroded
- Location: Lt/Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BOTH LT AND RT MLG TRUNNION PINS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT MLG TRUNNION PINS PER MM.
